Back to Search
Start Over
Spin-wave resonance in gradient ferromagnets with concave and convex variations of magnetic parameters.
- Source :
-
Journal of Applied Physics . 3/31/2020, Vol. 127 Issue 12, p1-9. 9p. 6 Graphs. - Publication Year :
- 2020
-
Abstract
- The theory of spin-wave resonance in gradient ferromagnetic films with magnetic parameters varying in space described by both concave and convex quadratic functions is developed. Gradient structures such as a potential well, a potential barrier, and a monotonic change in potential between the film surfaces for both quadratic functions are considered. The waveforms of oscillations m n (z) , the laws of the dependence of discrete frequencies ω n , and relative susceptibilities χ n / χ 1 0 of spin-wave resonances on the resonance number n are studied. It is shown that the law ω n ∝ n for n < n c , where n c is the resonance level near the upper edge of the gradient inhomogeneity, which is well known for a parabolic potential well, is also valid for the potential barrier and for the monotonic change in potential, if these structures are formed by a concave quadratic function. It is shown that the law ω n ∝ (n − 1 / 2) 1 / 2 , which we numerically derived and approximated by the analytical formula, is valid for all three structures formed by a convex quadratic function. It is shown that the magnetic susceptibility χ n of spin-wave resonances for n < n c is much greater than the susceptibility of resonances in a uniform film. An experimental study of both laws ω n (n) and χ n (n) would allow one to determine the type of quadratic function that formed the gradient structure and the form of this structure. The possibility of creating gradient films with different laws ω n (n) and the high magnitude of the high-frequency magnetic susceptibility χ n (n) at n < n c make these metamaterials promising for practical applications. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 00218979
- Volume :
- 127
- Issue :
- 12
- Database :
- Academic Search Index
- Journal :
- Journal of Applied Physics
- Publication Type :
- Academic Journal
- Accession number :
- 142515564
- Full Text :
- https://doi.org/10.1063/1.5143499